# SDR SWAA2019102438171

- Difficulty date: October 1, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 43,469 hours, 29,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB HAS AREAS OF CORRODED BETWEEN BS. 807 TO BS. 827, RBL 27.        / R&R SUB THRESHOLD WEB PER SRM & DWG.
